Why not join the Living with metastatic private group? Access group via the link here.
Skin Rash Side Effect with Exemestane (Aromasin) & Everolimus (Afinitor)
Hi All, I'm on week 5 with this treatment combo now. This last week I've broken out in a pretty bad skin rash, starts of red/pimply look and evolves into joining up into large red blotches. Its just horrible - I'm sure people will start thinking I've got Monkey Pox now! I've been to my GP on Onco Nurse's advice as my Once has been away with a family emergency. I've got every known pill and potion to conquer the rash/itchiness - antihistamine, steroid cream, Pentarsal, Chamomile lotion, moisturiser which seems to be managing it mostly. I know its a known side effect. Has anyone else had this side effect please? Does it persist for the whole treatment, or for only a little while and will then disappear in a good time/few weeks? How did you manage it? I did get mouth ulcers Weeks 2-4 (well managed with Dextamestane that I've now stopped), but they seem to have gone away for now anyway... Any help, guidance so very gratefully appreciated. Cheers
Hey! You will be signed out in 60 seconds due to inactivity. Click here to continue using the site.